MAUDE Adverse Event Report: BD SANDY BD E-Z SCRUB¿; IMPREGNATED PREOPERATIVE SCRUB BRUSHES (3% CHLOROXYLENOL (PCMX)

BD SANDY BD E-Z SCRUB¿; IMPREGNATED PREOPERATIVE SCRUB BRUSHES (3% CHLOROXYLENOL (PCMX)
Model Number 371603
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) initial emdr submission.A follow up emdr will be submitted if additional information becomes available.(b)(4).
 
Event or Problem Description
It was reported that the pack was noted to have black debris on the sponge.Verbatim: describe the event or problem: bd e-z scrub 160 surgical scrub brush/sponge with nail cleaner pack was opened and noted to have black debris on the sponge.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Sample or photo not submitted for review.Batch record review shows that all attributed data passed quality checks throughout the production of the lot, and no deviations or discrepancies were noted that would contribute or cause this issue.Review of risk management document shows that severity rating is minor for this defect.This is the first compliant reported for this lot.Similar complaint (b)(4) identified the foreign matter to likely be part of the foam sponge that was burnt and not a foreign object to the sponge.Due to low complaint history for this lot, data from in-process quality checks during production, and quality control laboratory data, no further action is recommended at this time.Complaints will continue to be trended and evaluated for further action, if needed.No further actions required.

Brand Name
BD E-Z SCRUB¿
Common Device Name
IMPREGNATED PREOPERATIVE SCRUB BRUSHES (3% CHLOROXYLENOL (PCMX)
Manufacturer (Section D)
BD SANDY
9450 south state street
sandy UT 84070
Manufacturer (Section G)
CAREFUSION, INC
75 n. fairview drive
vernon hills IL 60061
Manufacturer Contact
anna wehrheim
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key12775290
Report Number1710034-2021-00961
Device Sequence Number19759914
Product Code GEC
UDI-Device Identifier00382903716036
UDI-Public(01)00382903716036
Combination Product (Y/N)Y
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Model Number371603
Device Catalogue Number371603
Device Lot Number0328903
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/13/2021
Supplement Date Received by Manufacturer12/28/2021
Initial Report FDA Received Date11/08/2021
Supplement Report FDA Received Date12/28/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown